Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Treatment for headache , sore throat and shakes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   Hi
User :   Hello.
Doctor :  
How can i help you
Doctor :  
Please proceed with query ?
User :   Ive been having a Headache, sore throat and shakes for atleast 2 days what is this
Doctor :  
Doctor :  
I will help you in this
Doctor :  
Can i ask few questions ?
User :   sure
Doctor :   hI
User :   hi
Doctor :   wats your age ?
User :   30 why
Doctor :  
since how many days do you have this problem ?
User :   well this is for my daughter who is 10
User :   shes been having it for 2 days
Doctor :   Ok
Doctor :  
does she has fever
User :   no
Doctor :  
cough or sputum production
User :   slight cough
Doctor :  
Doctor :   Is she on any medications ?
User :   umm no
Doctor :  
User :   Do you think I should take her to school are no
Doctor :  
for headache
Doctor :  
she can take Tylenol 500mg 1/2 tablet
Doctor :  
3 times a day
Doctor :  
for next 2 days
User :   okay should she go to school?
Doctor :  
for sore throat, gargling with saline water 2-3 times a day
User :   okay
Doctor :  
but she may require antibioitcs

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor